Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, Number 4, Pages 3–7 (Mi vmumm793)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Integration formulas of tenth order and higher

R. R. Aidagulov, M. V. Shamolin

Lomonosov Moscow State University, Institute of Mechanics

Abstract: Nowadays, due to the considerable growth of computer capacity, the development of more efficient quadrature formulas may seem unnecessary. However, if the calculation of each integrand value requires much computational time or we have to study the dependence of the integral on a large number of parameters the integrand is deteremined through, then it is necessary to use more efficient formulas.

Key words: quadrature formulas, order of integration, calculation of integral.

Funding Agency Grant Number
Russian Foundation for Basic Research 08-01-00231-


Full text: PDF file (213 kB)

Bibliographic databases:
UDC: 517.392+518.12
Received: 18.12.2006
Revised: 22.09.2009

Citation: R. R. Aidagulov, M. V. Shamolin, “Integration formulas of tenth order and higher”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, no. 4, 3–7

Citation in format AMSBIB
\Bibitem{AidSha10}
\by R.~R.~Aidagulov, M.~V.~Shamolin
\paper Integration formulas of tenth order and higher
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2010
\issue 4
\pages 3--7
\mathnet{http://mi.mathnet.ru/vmumm793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2759285}
\zmath{https://zbmath.org/?q=an:1304.65112}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm793
  • http://mi.mathnet.ru/eng/vmumm/y2010/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Number of views:
    This page:13
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021